# SDR CAL960481

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663.75
- Part time: 66,681 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .75 INCH CRACK IN AFT UPPER ATTACH ANGLE AND A 1 INCH CRACK IN FORWARD ATTACH ANGLE OF RT PRESSURE PANEL AT BS 663.75.  BOTH ANGLES WERE REMOVED.  NEW ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-30-2 AND SRM 51-10-2.  (X)
